Re: those URLS
Re: those URLS
[ Back to Messages
Posted by Beth
on October 25, 2000 at 21:33:40:
In Reply to: Re: Depressed spouse posted by Beth on October 25, 2000 at 21:24:02:
: : I am concerned for myself and my husband. He has been suffering from severe depression for several years. The last year and a half he's been on 150mg of Prozac and also a daily dose of Welbutrin.. Our insurance quit paying for it and he decided he didn't need to be on it anymore. Within two weeks of going off the meds he's left me to take care of our three children, telling me he still loves me, but can't deal with it anymore. He isn't behaving like the man I knew and fell in love with. I'm concerned for him because of the signs of depression he is showing, including talking about suicide. I'm wondering if anyone out there knows if going off the meds could cause such drastic behavior changes. He's also alienated his family, whom he was very close to before.
: : Someone help me, please.
: : Tari
: It sounds like a direct effect of going off his meds because of the timing. Are you still in direct contact with him so you might be able to persuade him to contact a Crisis line? If you have more time, a site often recommended is metanoia. And the one specifically for having a depressed spouse I can't recall the URL (might be depressionnet). Try running a search with depression AND spouse. If I have any luck I'll come right back to you, Beth
OK, here they are
Seems to be a lot of other possibles out there, too. I use Metacrawler.com for my search because it covers a lot the search engines.